# SDR ASAA2017112622699

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 18,383 hours, 6,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16661
- Condition: Failed
- Location: Rt Ram Air
- Part time: 18,387 hours, 6,058 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL.  ACFT GROUNDED.  FOUND RAM AIR INLET ACTUATOR FAULT ON PACK/ZONE TEMP CONTROLLER NR 2 BITE. REPLACED THE NR 2 PACK RAM AIR INLET ACTUATOR IAW AMM 21-51-21/400. OPS CHECKED GOOD.
